# SDR EVCA0202490600241

- Difficulty date: September 6, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N138AE
- Make and model: Bell 206L-1
- Aircraft serial: CAE45782
- Aircraft time: 22,160 hours, 40,103 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Bs 145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 145 STATION
